Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pregnant. Having abdominal pain, elevated heart rate and feeling of water retention. Cause of concern?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
She is 19 weeks pregnant. And just started having sever pain in abdomen just below ribs down to the bottom of here stomach (center). And has slightly elevated heart rate. And a feeling of water retention. Symptoms have subsided after 15 min except for the abdominal pain. Is this a major concern and if so do I need to contact the doctor immediately
Posted Wed, 27 Mar 2013 in Pregnancy
Answered by Dr. Uma Rajah Ananth 16 minutes later
Welcome to XXXXXXX

Yes it is better to show the doctor .
At least u can be sure that everything is normal rather than repenting later

With the upper abdominal pain it may be a simple gastritis also.
The pain of uterine contractions is more in the lower abdomen below the navel or in the back.

Heart rate can be elevated in any stressful condition including pain.

She may need some medicines for the persistent abdominal pain
even if it is unrelated.

Good luck
God bless
Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor